# SDR HNAA2015070600215

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 65,701 hours, 73,798 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ADVANCED POWER LEVERS FOR TAKEOFF, DURING FERRY FLIGHT AND LT MLG UNSAFE RED LIGHT AND GEAR HANDLE LIGHT ILLUMINATED.  FOUND MULTIPLE CHAFED WIRES.  HA300, SEQ 20, 18 AND 17. OPS CHECKED GOOD.
